To refer to this page use:
|Abstract:||In 1978 Durfee conjectured various inequalities between the signature sigma and the geometric genus p(g) of a normal surface singularity. Since then a few counter examples have been found and positive results established in some special cases. We prove a ‘strong’ Durfee-type inequality for any smoothing of a Gorenstein singularity, provided that the intersection form of the resolution is unimodular. We also prove the conjectured ‘weak’ inequality for all hypersurface singularities and for sufficiently large multiplicity strict complete intersections. The proofs establish general inequalities valid for any numerically Gorenstein normal surface singularity.|
|Electronic Publication Date:||May-2017|
|Citation:||Kollar, Janos, Nemethi, Andras, de Fernex, Tommaso. (DURFEE’S CONJECTURE ON THE SIGNATURE OF SMOOTHINGS OF SURFACE SINGULARITIES. ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE, 50 (787 - 798. doi:10.24033/asens.2332|
|Pages:||787 - 798|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.